# SDR SWIA201541115

- Difficulty date: April 14, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 29,043 hours, 17,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FOUND TO HAVE ELONGATED HOLES. PART REQUIRES REPLACEMENT.  R & R PAX DOOR AFT FORMER REF SRM. COMPLETED MAJOR REPAIR.
